Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A quasi-Kummer function

Wazir Husan Abdi

Vol. 40 (1972), No. 3, 521–526
Abstract

A particular integral of Kummer’s inhomogeneous differential equation is obtained when the right hand member belongs to a general class of multiform functions. A few basic properties of the solution function are established.

Mathematical Subject Classification
Primary: 33A30
Milestones
Received: 22 July 1970
Published: 1 March 1972
Authors
Wazir Husan Abdi